By Topic

Robust adaptive control of time-varying linear plants using polynomial approximation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
X. Y. Gu ; Dept. of Autom. Control, Northeast Univ. of Technol., Liaoning, China ; C. Shao

The robust adaptive control of time-varying linear systems in the presence of bounded external disturbances is discussed. A new polynomial approximation scheme is proposed to approximate unknown time-varying parameters of the plant. A modified least-squares estimator with a relative dead zone is applied to identify the resulting unknown parameters. The control law is derived by minimising a quadratic cost function which penalises both model tracking errors and excessive control actions. It is shown theoretically that robust stability can be established in the presence of unmodelled dynamics due to approximate errors and external disturbances. Simulation results demonstrate the effectiveness of the proposed new controller.<>

Published in:

IEE Proceedings D - Control Theory and Applications  (Volume:140 ,  Issue: 2 )